MathSciNet Relay Station
MathSciNet bibliographic data
MR1164625 46L05 (47D03)
Hollevoet, J.; Quaegebeur, J.; Van Keer, S. Stone's theorem in $C\sp *$-algebras. Quart. J. Math. Oxford Ser. (2) 43 (1992), no. 170, 227–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement